Moderator: Sex & Relationships Moderators
- Posts: 5
- Joined: Sat Oct 06, 2007 6:48 pm
so my thing is, does that mean not getting my period at all will happen or really light spotting counts.
and i spoke to my friend who has a 1 year old daughter. she told me, that she began thinking she was pregnant when she actually conceived (or around that time) and take test 2 days after she did, which of course came out negative, but a few weeks passed it came out positve. any comments would help.
i feel confused. i really thought i was, like i have never felt the way i have recently, and i have been on several diff. types of the pill and have ALWAYS gotten my period on time.
what do you guys thing?
- Posts: 1400
- Joined: Fri Nov 28, 2003 8:11 pm
Here's the truth of it - when you're on bc, there is no medical reason for you to get your periods. When bc first came out, it was designed so that women would skip periods altogether. However, the government decided that it wasn't natural, and that women had to get periods anyways - thus the 'off week' or whatever it is with the bc you're taking.
But basically, your uterus doesn't build up the lining like it used to, and thus has very very little to shed. This varies with everyone, but basically your periods will indeed be shorter and lighter. It's different for every person and everyone's body, but some changes do happen with bc - it's hormones, so your body weight and breasts can change. That's all natural.
If you're really worried about it, wait another week or so and take another test. But unless you've been skipping doses or somesuch, it's really unlikely.
The next just sky
And let's propose a toast
To the thing that hurts you most
(O.o) Copy bunny into your signature to help
( <) him achieve world domination